# SDR AALA991418

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1444N
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11447
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE FROM ROW 13 TO 15.  REPLACED WIRING TO EMERGENCY EXIT FLOOR PATH LIGHTING STRIPS FROM ROW 13 TO 15.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
